# SDR SWAA2021033112995

- Difficulty date: August 31, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL 221CF FACESHEET DAMAGED.  CLEANED & REPAIRED DAMAGED AT FLOOR PANEL NR 221CF PER B737 SRM 53-00-50-2R-1 MATERIAL USED RESIN 50-A PO NR 1688495 AND FIBERGLASS PO 1480720.
